Blisters and Rituxan

Blisters and Rituxan

I am at my doctor’s office for an appointment that has been canceled twice. Checking on those blisters that are still appearing under my breast. Blisters on breast. Allergic reaction to Rituxan. Originally deemed an allergic reaction to Rituxan because they appeared within hours of doing the infusion, they are still appearing. My neurologist was the only person who didn’t think it was a reaction to Rituxan even though it said specifically on the Rituxan site: https://www.rituxan.com/patient/starting-rituxan/rituxan-safety-information.html

  • Severe Skin and Mouth Reactions: Tell your healthcare provider or get medical help right away if you get any of these symptoms at any time during your treatment with RITUXAN: 

    • Painful sores or ulcers on your skin, lips, or in your mouth

    • Blisters

    • Peeling skin 

    • Rash 

    • Pustules

So here I am again at the doctor because theses blisters are still forming. You can count them too because each one leaves a little scar behind. The skin hasn’t fully healed from any spot. I don’t know what the answer is going to be especially without the agreement from the prescribing neurologist. Once again I’m sure my PCP is going to blame the drug with or without knowing the information I found on the website. Anytime they don’t have an answer it is always blamed on MS. However this time should it be? I’m still kind of thinking it does have something to do with the infusion because this all started within hours of the infusion and hasn’t stopped since. It is either that or a crazy coincidence. I might never get an answer but hopefully I can at least get the blisters to stop. So let’s see what the doctor says.

6 thoughts on “Blisters and Rituxan

  1. This is what is so frustrating! I feel like our neurologists don’t believe us when we report symptoms like this, especially when they happen immediately after a treatment. Mine has continuously denied the fact that Ocrevus caused irregular menstrual bleeding — among other issues, including cardiomyopathy — even though I provided a link to the FDA Adverse Events page. It’s either they don’t read the prescribing information, or they’re more concerned about kickbacks from the pharmaceutical companies for prescribing the drugs. Either scenario is not favorable to the doctor, in my opinion.

    We are the pharmaceutical industries guinea pigs. This is why I told my neurologist during my last visit that I would not be returning to a disease-modifying drug. Had I not done them to begin with, I wouldn’t have the additional problems I do now on top of MS.

    I hope your primary doc can help you with the blisters, Jamie. I’m so sorry you have to go through this. ;-(

    1. I am so sorry for all your troubles and new medical issues. I know this had something to do with Rituxan even though I was on Rituxan for a year and a half prior to this year and a half before I went on Ocrevus in between. Truthfully it was the first time that this specialist really Chyna upset me with dismissing it. My PCP also felt that it was still part of the Rituxan. Either way I have to be on a disease modifying therapy drug because in the small gaps that I wasn’t I had severe MS attacks the last one disabling me. However I’ve been doing this for 22 years and I kind of do my own research and run my own medical program as well so I’m not too worried about having an answer anymore because I’m really prettycertain of what things are. Sorry if I had any spelling errors I talked most of this.

      1. I think I’m in one of my cranky moods where everything ticks me off! lol I could never be ticked off at you, but the pharmaceutical companies and some of the doctors…YES. I just think those of us with MS are not taken seriously.

        The one positive thing I have to share with you is what my LDN doctor prescribed me for the fatigue last month. My fatigue has been debilitating where it’s been hard for me to stay awake during the day. We discussed this over our web consultation, and she suggested four supplements (L-glutamine, K-2, probiotic and a high quality fish oil). I’ve been taking them as directed, and I’ve haven’t had any fatigue! I mean, it’s a game changer! The L-glutamine has been shown to help heal leaky gut. It helps also with energy and exercise stamina. More info: https://www.perque.com/wp-content/uploads/2018/02/PERQUE-Endura-Guard.pdf

        This made me think of you and your experience with fatigue and exercise. If you want me to share the list and specific brands, I’m more than happy to do it. Two of them can be ordered through Amazon, and the other two I found on Digestive Warrior. I ordered my husband some since my results were so good.

        Sherri

        1. Please send me the list of what you are taking id be very interested. I’m doing a little better with adderall but I’m on the lowest dosage sand really don’t want to even increase it. This drug makes me a little nervous. It’s better but far from good. I’d appreciate anything that has helped that isn’t drugs

          1. I’m like you, if I can do something that can help my body safely without having to take another drug, I’ll do it. My neurologist wanted to put me on Provigil about a year ago. I declined, and I’m glad I did after finding out about the heart condition.

            I’m not sure what e-mail to send it to. Since you have mine, could you pop me over an e-mail so I send you the information? Or if you want me to post it here, I can do that as well. 😀

Leave a Reply

Your email address will not be published.

%d bloggers like this: